| Model Number |
3244 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective therapy.Further investigation revealed lead migration.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
Additional information indicates that surgical intervention was undertaken on (b)(6) 2024 where an additional lead was added to address the issue.
Additional Manufacturer Narrative
Based on the information provided a product problem was not identified., as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.